# SDR DHL95742001

- Difficulty date: October 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 1812993
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLAP RETRACTION 5 DEG TO 2 DEG, BOTH INBD AND OTBD INDICATION DID NOT RETRACT INTO WHITE BAND, REMAINED TWO NEEDLE WIDTHS FROM WHITE BAND.  REMOVED AND REPLACED INBD FLAP POSITION INDICATION AND ADJUSTED INBD AND OTBD FLAP POSITION TRANSMITTERS PER MM 27-52-0.  NEEDLES NOW IN ALL BANDS GOING UP AND DOWN.
